Alert archive / Texas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 210, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at Apr 26, 2011, 9:54 PM CDT for Hopkins County, Rains County, Texas. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 26, 2011, 9:54 PM CDT (02:54 UTC)
- Expired
- Apr 26, 2011, 10:31 PM CDT
- In force
- 37 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
Counties Hopkins County, TX, Rains County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 154 km from the middle of the area, began a volume at 02:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 26, 1:44 PM CDT | Tornado Watch | SPC | 10 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 2.9 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1466 J/kg
- Mixed-layer CIN
- -154 J/kg
- Mixed-layer LCL
- 1066 m above ground
- 0-6 km bulk shear
- 83 kt
- 0-1 km storm-relative helicity
- 65 m²/s²
- 0-3 km storm-relative helicity
- 212 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.1
The text
As transmitted, in the capitals the NWS used until 2016.
920
WUUS54 KFWD 270254
SVRFWD
TXC223-379-270345-
/O.NEW.KFWD.SV.W.0210.110427T0254Z-110427T0345Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
954 PM CDT TUE APR 26 2011
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN HOPKINS COUNTY IN NORTHEAST TEXAS...
NORTHERN RAINS COUNTY IN NORTHEAST TEXAS...
* UNTIL 1045 PM CDT
* AT 954 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 4 MILES
NORTH OF EAST TAWAKONI...AND MOVING NORTHEAST AT 55 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
CUMBY AROUND 1005 PM
THIS WILL IMPACT I-30 BETWEEN MILE MARKERS 110 AND 123.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS
PASSED.
IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3297 9530 3297 9566 3291 9566 3285 9594
3289 9598 3299 9593 3299 9586 3319 9586
3322 9585
TIME...MOT...LOC 0254Z 237DEG 49KT 3297 9591
$$
82/JLD2 follow-up statements
902
WWUS54 KFWD 270311
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1011 PM CDT TUE APR 26 2011
TXC379-270321-
/O.CAN.KFWD.SV.W.0210.000000T0000Z-110427T0345Z/
RAINS TX-
1011 PM CDT TUE APR 26 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN RAINS COUNTY IS
CANCELLED...
LAT...LON 3297 9566 3304 9578 3314 9578 3318 9575
3304 9546
TIME...MOT...LOC 0311Z 237DEG 49KT 3309 9568
$$
TXC223-270345-
/O.CON.KFWD.SV.W.0210.000000T0000Z-110427T0345Z/
HOPKINS TX-
1011 PM CDT TUE APR 26 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT
FOR SOUTH CENTRAL HOPKINS COUNTY...
AT 1011 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED OVER
CENTRAL HOPKINS COUNTY...MOVING NORTHEAST AT 55 MPH.
THIS WILL IMPACT I-30 BETWEEN MILE MARKERS 114 AND 122.
LAT...LON 3297 9566 3304 9578 3314 9578 3318 9575
3304 9546
TIME...MOT...LOC 0311Z 237DEG 49KT 3309 9568
$$
82/JLD157
WWUS54 KFWD 270331 RRA
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1031 PM CDT TUE APR 26 2011
TXC223-270341-
/O.CAN.KFWD.SV.W.0210.000000T0000Z-110427T0345Z/
HOPKINS TX-
1031 PM CDT TUE APR 26 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL HOPKINS COUNTY
IS CANCELLED...
AT 1031 PM CDT THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING
MOVED OUT OF THE AREA...THUS THE WARNING HAS BEEN CANCELLED.
HOWEVER...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR THE
NORTHEASTERN PORTIONS OF HOPKINS COUNTY.
LAT...LON 3297 9566 3304 9578 3314 9578 3318 9575
3304 9546
TIME...MOT...LOC 0331Z 237DEG 49KT 3324 9540
$$
82/JLDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 26, 9:06 PM CDT, 48 minutes earlier.
Area forecast discussion, Apr 26, 9:06 PM CDT, 48 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 906 PM CDT TUE APR 26 2011 .UPDATE... VERY DIFFICULT TRENDS TO ASSESS. BEST SURFACE MOISTURE CONVERGENCE REMAINS SOUTH NEAR/NORTHEAST OF SURFACE LOW THAT'S SLOWLY SHIFT EAST FROM THE COLORADO RIVER NOW OVER TO TEMPLE/KILLEEN AS OF 9 PM CDT. DEW POINTS 70F OR GREATER REMAIN TO THE EAST OF THIS LOW WITH A BACKDOOR WEAK FRONT/BOUNDARY SETTLED NORTH OF THE LOW FROM HAMILTON...TO WACO/LAKE WHITNEY AREA...TO GREENVILLE/KAUFMAN AREA TO NEAR BONHAM. SHORTWAVE DISTURBANCE ALOFT NOW TRACKING FROM NORTHERN TX PANHANDLE AND ACROSS NW OK/SW KS BORDER AND SHOULD CONTINUE EAST ACROSS N-CENTRAL OK THROUGH THE NIGHT. WILL FOLLOW MORE REALISTIC RAPID REFRESH RUC/HRRR MODEL WITH PULL NORTHEAST ACROSS EASTERN COUNTIES BETWEEN MIDNIGHT AND 4 AM...WHICH SHOULD PULL COLD FRONT GRADUALLY THROUGH THE I-35 CORRIDOR...WITH LINGERING ACTIVITY ACROSS EAST/NORTHEAST COUNTIES WITH D/FW METRO BEING ON FAR WESTERN FRINGE AFTER MIDNIGHT. OF COURSE...CONFIDENCE ONLY MARGINAL EVEN WITH THE NAM SHOWING A SIMILAR TREND. WITH ALL SAID ABOVE...HAD CONFIDENCE TO REMOVE AREAS JUST NORTH- WEST OF D/FW FROM THE PDS TORNADO WATCH...AS THOSE AREAS PER WIND DIRECTION AND DEW POINTS JUST DON'T LOOK CONDUCIVE FOR TORNADIC STORMS AS SEEN JUST SOUTH-EAST OF D/FW EARLIER THIS EVENING. UPDATES SENT. 05/ && .AVIATION... SEVERE THUNDERSTORM PASSED VERY NEAR ACT DURING THE PAST HOUR...LOOKS LIKE POTENTIAL IS STILL THERE FOR SOME REDEVELOPMENT THERE JUST E OF DRYLINE DURING THE NEXT FEW HOURS. LEFT VCTS IN TAFS THERE AND ALL BUT AFW FOR THE EVENING...THOUGH THREAT IS LOOKING LESS AND LESS FOR TARRANT COUNTY TERMINALS. ALSO KEPT TEMPO GROUPS IN AT DALLAS LOVE AS IT IS THE EASTERN-MOST SITE AND IS GETTING CLOSE CALLS FROM ACTIVITY TO THE SOUTH AND EAST. WINDS ARE DIFFICULT GIVEN THE POSITION OF THE SURFACE LOW. ITS EXACT MOVEMENT WILL DETERMINE VELOCITIES AT METROPLEX SITES. RIGHT NOW HAVE GONE WITH PERSISTENT N-NE WINDS WITH THE THINKING BEING THAT THE LOW WILL PASS JUST SOUTH OF TARRANT/DALLAS COUNTIES...WITH A SWITCH-AROUND TO THE WEST LATE TONIGHT. MAIN FRONTAL PUSH SHOULD ARRIVE TOMORROW MORNING AND WILL BRING GUSTY NORTHWEST WINDS AREAWIDE. 30 && .PREV DISCUSSION... /ISSUED 215 PM CDT TUE APR 26 2011/ PARTICULARLY DANGEROUS SITUATION TODAY AND THIS EVENING...WITH ALL ELEMENTS IN PLACE FOR LARGE HAIL...TORNADOES...DAMAGING WINDS INTERSTATE 35 CORRIDOR AND EAST. CAPE VALUES IN WARM SECTOR ARE OVER 4000 JOULES...AND 0-1 KM HELICITY VALUES NEAR FRONT ARE ABOVE 300. AS CYCLOGENESIS OCCURS TODAY...WARM FRONT SHOULD RETREAT NORTHWARD AND DRY LINE SHOULD PUSH EAST. TRIPLE POINT INITIALLY NEAR BOSQUE COUNTY SHOULD PUSH NORTH ACROSS THE METROPLEX. BEST SPOT FOR INITIAL CONVECTION IS NEAR TRIPLE POINT SOUTH OF METROPLEX. STORM MOTION IS NORTHEAST...WITH RIGHT MOVING SUPERCELLS MOVING EAST NORTHEAST. THIS WOULD KEEP THEM IN THE WARM SECTOR AND ALLOW FOR LONG TRACK TORNADOES AND/OR WIDESPREAD HAIL. BY EARLY MORNING COLD FRONT SWEEPS ACROSS THE AREA AND PRECIP SHOULD BE LIMITED TO THE NORTHEAST BY SUNRISE...ENDING SHORTLY THEREAFTER. NO CHANGES FOR REST OF THE WEEK WITH NEXT SYSTEM SATURDAY INTO SUNDAY. 84 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 61 71 53 78 59 / 40 5 5 5 5 WACO, TX 63 79 52 82 58 / 50 5 5 5 5 PARIS, TX 61 68 48 75 54 / 60 20 5 5 5 DENTON, TX 57 70 48 78 58 / 30 5 5 5 5 MCKINNEY, TX 60 70 49 78 56 / 50 10 5 5 5 DALLAS, TX 63 72 53 77 60 / 40 5 5 5 5 TERRELL, TX 65 72 51 77 57 / 60 10 5 5 5 CORSICANA, TX 67 78 54 78 58 / 70 5 5 5 5 TEMPLE, TX 63 81 53 82 57 / 30 5 5 5 5 MINERAL WELLS, TX 55 73 50 78 58 / 20 5 5 5 5 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && 30/05
Hazardous weather outlook, Apr 26, 9:19 PM CDT, 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 919 PM CDT TUE APR 26 2011 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-271200- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 919 PM CDT TUE APR 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...TONIGHT. SCATTERED SEVERE THUNDERSTORMS CONTAINING VERY LARGE HAIL...DAMAGING WINDS...AND TORNADOES WILL CONTINUE TO POSE A THREAT MAINLY EAST OF A SHERMAN...DALLAS...WACO...HEARNE LINE OVERNIGHT. AREAS IMMEDIATELY TO THE WEST TOWARD A BOWIE...FORT WORTH... CLIFTON LINE OVERNIGHT WILL SEE LARGE HAIL AND LOCALIZED GUSTY WINDS AS THE MAIN THREATS. MANY UNCERTAINTIES EXIST REGARDING THE TRACK OF A SURFACE LOW OVER SOUTHERN NORTH TEXAS. ANYWHERE ALONG AND EAST OF THE SURFACE LOW TRACK OVERNIGHT WILL SEE THE GREATEST THREAT FOR TORNADOES. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. A FEW THUNDERSTORMS MAY LINGER WEDNESDAY MORNING ACROSS THE FAR NORTHEASTERN COUNTIES OF NORTH TEXAS. ELEVATED FIRE WEATHER CONDITIONS ARE LIKELY WEDNESDAY AFTERNOON ACROSS THE SOUTHWEST HALF OF NORTH TEXAS. A CHANCE FOR THUNDERSTORMS RETURNS TO NORTH TEXAS SATURDAY AFTERNOON THROUGH SUNDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY OVERNIGHT...MAINLY ALONG AND EAST OF INTERSTATE 35.
In the hours before
Local storm report, Apr 26, 8:02 PM CDT, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
802 PM CDT TUE APR 26 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0801 PM TORNADO GROESBECK 31.53N 96.52W
04/26/2011 LIMESTONE TX TRAINED SPOTTER
ROOF DAMAGE, DAMAGE TO FIRE DEPT, POWER POLES DOWNLocal storm report, Apr 26, 8:46 PM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
846 PM CDT TUE APR 26 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 PM TORNADO LACY-LAKEVIEW 31.62N 97.10W
04/26/2011 MCLENNAN TX LAW ENFORCEMENT
ON GROUNDLocal storm report, Apr 26, 9:00 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
900 PM CDT TUE APR 26 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0855 PM TORNADO MART 31.53N 96.83W
04/26/2011 MCLENNAN TX TRAINED SPOTTER
SMALL ROPE TORNADO JUST NORTH OF MART AT
MCLENNAN/LIMESTONE COUNTY LINELocal storm report, Apr 26, 9:06 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
906 PM CDT TUE APR 26 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 PM HAIL 1 N ELM MOTT 31.68N 97.10W
04/26/2011 M1.75 INCH MCLENNAN TX PUBLICLocal storm report, Apr 26, 9:08 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
908 PM CDT TUE APR 26 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0906 PM HAIL 2 W WACO 31.55N 97.18W
04/26/2011 E0.88 INCH MCLENNAN TX PUBLIC
NICKEL SIZE HAIL 2 MILES WEST OF WACO AIRPORTLocal storm report, Apr 26, 9:26 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
926 PM CDT TUE APR 26 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0918 PM TSTM WND DMG PALESTINE 31.75N 95.63W
04/26/2011 ANDERSON TX TRAINED SPOTTER
LARGE TREE DOWN ACROSS 1 LANE OF HWY 84. TREE DIAMETER
2.5-3 FTThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 26, 7:08 PM CDT | Severe Thunderstorm Warning | FWD | Hill, McLennan, Navarro | 67 min |
| Apr 26, 7:11 PM CDT | Tornado Warning | FWD | Falls, Limestone | 49 min |
| Apr 26, 7:12 PM CDT | Tornado Warning | FWD | Freestone, Navarro | 48 min |
| Apr 26, 7:43 PM CDT | Tornado Warning | FWD | Freestone, Hill, Limestone, Navarro | 47 min |
| Apr 26, 7:46 PM CDT | Tornado Warning | FWD | Hill, Limestone, McLennan | 44 min |
| Apr 26, 7:49 PM CDT | Tornado Warning | FWD | Freestone, Leon, Limestone | 41 min |
| Apr 26, 7:51 PM CDT | Severe Thunderstorm Warning | FWD | Lamar | 54 min |
| Apr 26, 7:51 PM CDT | Tornado Warning | FWD | Anderson, Freestone, Henderson, Navarro | 39 min |
| Apr 26, 8:06 PM CDT | Tornado Warning | FWD | Freestone, Limestone | 39 min |
| Apr 26, 8:12 PM CDT | Severe Thunderstorm Warning | FWD | Bosque, Hill, Limestone, McLennan | 63 min |
| Apr 26, 8:17 PM CDT | Tornado Warning | FWD | McLennan | 43 min |
| Apr 26, 8:27 PM CDT | Severe Thunderstorm Warning | FWD | Dallas, Ellis | 36 min |
| Apr 26, 8:29 PM CDT | Tornado Warning | FWD | Freestone, Limestone | 46 min |
| Apr 26, 8:35 PM CDT | Tornado Warning | FWD | McLennan | 25 min |
| Apr 26, 8:42 PM CDT | Tornado Warning | FWD | Anderson | 48 min |
| Apr 26, 8:57 PM CDT | Tornado Warning | FWD | McLennan | 48 min |
| Apr 26, 9:07 PM CDT | Tornado Warning | FWD | Freestone, Leon | 53 min |
| Apr 26, 9:10 PM CDT | Tornado Warning | FWD | Limestone | 50 min |
| Apr 26, 9:20 PM CDT | Tornado Warning | FWD | Falls | 40 min |
| Apr 26, 9:28 PM CDT | Severe Thunderstorm Warning | FWD | Hunt, Kaufman | 35 min |
| Apr 26, 9:43 PM CDT | Severe Thunderstorm Warning | FWD | McLennan | 21 min |
| Apr 26, 9:48 PM CDT | Tornado Warning | FWD | Leon | 42 min |
| Apr 26, 9:51 PM CDT | Severe Thunderstorm Warning | FWD | Anderson | 54 min |
| Apr 26, 9:56 PM CDT | Tornado Warning | FWD | Leon, Limestone, Robertson | 49 min |
| Apr 26, 9:59 PM CDT | Severe Thunderstorm Warning | FWD | Falls | 38 min |
| Apr 26, 10:03 PM CDT | Special Weather Statement | FWD | Freestone | 27 min |
| Apr 26, 10:17 PM CDT | Severe Thunderstorm Warning | FWD | Delta, Hopkins | 27 min |
| Apr 26, 10:27 PM CDT | Severe Thunderstorm Warning | FWD | Leon | 48 min |
| Apr 26, 10:41 PM CDT | Severe Thunderstorm Warning | FWD | Limestone | 34 min |
| Apr 26, 10:41 PM CDT | Tornado Warning | FWD | Leon, Robertson | 49 min |
| Apr 26, 10:49 PM CDT | Special Weather Statement | FWD | Falls | 26 min |
| Apr 26, 11:11 PM CDT | Severe Thunderstorm Warning | FWD | Leon, Limestone, Robertson | 41 min |
| Apr 26, 11:20 PM CDT | Severe Thunderstorm Warning | FWD | Leon | 55 min |
| Apr 26, 11:38 PM CDT | Tornado Warning | FWD | Leon | 33 min |
| Apr 27, 4:20 AM CDT | Fire Weather Watch | FWD | Bell, Bosque, Comanche, Cooke, Coryell, Denton and 20 more | 35 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.